# SDR SWAA2022110165272

- Difficulty date: October 28, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 54,124 hours, 32,270 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E FWD INBD MOUNT BRACKET BROKEN / [01] C/W EA 22-153-03209
